# SDR GTIA040749

- Difficulty date: August 25, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR LANYARD IS OFF.  REINSTALLED L1 DOOR LANYARD.  GTIA (M)
